# SDR RRXA98289

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5615700
- Condition: Misdrilled
- Location: Bs 190 & 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FRAMES WITH MISS-DRILLED HOLES, AT STA 190 ALSO STA 200, BETWEEN LONGERONS 7 RIGHT TO 16 RIGHT AND LONGERON 6 LEFT.  REMOVED DAMAGED SECTIONS, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR STRAPS IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-04725.
